# SDR DU4R2021030100015

- Difficulty date: March 1, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N302KH
- Make and model: Boeing 737-300
- Aircraft serial: 27905
- Aircraft time: 41,287 hours, 56,264 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: R/H Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT HAECO LAKE CITY, FLORIDA FOUND CRACK IN DOOR JAMB THRESHOLD OF AFT CARGO R/H.  S/O 660004, N/R 44722
